# SDR CALA2021070101016

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 70,163 hours, 29,921 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: R5311317120400
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE ECRA 5310-07862 LH FR4 LATERAL WINDOW FRAME UPPER STIF FENER-INTERIM REPAIR. PER PART 1 STEP "8"  "BEFORE FURTHER FLIGHT PERFORM A PERMANENT REPAIR PER PART 3 OF ECRA 5310-07862 ." ACCOMPLISH A PERMANENT REPAIR AT LH LATERAL WINDSHIELD FR 4 STIF FENER PER PART 3 OF LASTEST REVISION OF ECRA 5310-07896 ON OR BE FORE THE AIRCRAFT REACHES 50,921 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH A PERMANENT REPAIR AT LH LATERAL WINDSHIELD FR4 UPPER STIFFENER PER PART 3 OF LATEST REVISION OF ECRA 5310-07896 ON OR BEFORE THE AIRCRAFT REACHES 50,921 TOTAL AIRCRAFT FLIGHT CYCLES.
